MAUDE Adverse Event Report: CYBERSONICS INC.   SHOCKPUL SE LITHOTRIPSY PROBE, STERILE SINGLE USE, 3.76MM (3/BOX); ELECTROHYDRAULIC LITHOTRIPTOR

CYBERSONICS INC.   SHOCKPUL SE LITHOTRIPSY PROBE, STERILE SINGLE USE, 3.76MM (3/BOX); ELECTROHYDRAULIC LITHOTRIPTOR
Model Number   SPL-PD376
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pouch of the subject device is requested from the customer.Following additional information is shared by the customer: "one person carried the box into the operating room and pulled out one probe from the box and discovered it was open at the top by the peel area.The other 2 were inspected from the box and were intact.No pictures are available right now." ifu instructs to inspect the product/package for any damage."do not use if package is damaged" symbol is on label of the product and also in the ifu.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
"spl-pd376 sterile packaging was open upon opening outer box.No patient involvement.".

Brand Name
  SHOCKPUL SE LITHOTRIPSY PROBE, STERILE SINGLE USE, 3.76MM (3/BOX)
Common Device Name
ELECTROHYDRAULIC LITHOTRIPTOR
Manufacturer (Section D)
CYBERSONICS INC.
5340 fryling road
suite 101
erie PA 16510 4703
MDR Report Key7564805
Report Number3004216443-2018-00001
Device Sequence Number19381864
Product Code FEO
UDI-Device Identifier00855279005030
UDI-Public(01)00855279005030(17)230205(10)D1800854
Combination Product (Y/N)N
PMA/510(K) Number
K171024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2023
Device Model Number  SPL-PD376
Device Lot NumberD1800854
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1